http://dx.doi.org/10.1006/jmaa.1997.5583

">
 

Title

An improved quasilinearization method for second order nonlinear boundary value problems

Authors

Authors

R. N. Mohapatra; K. Vajravelu;Y. Yin

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

NON-NEWTONIAN FLUID; FLOW; SYSTEMS; Mathematics, Applied; Mathematics

Abstract

Solutions to the general second order nonlinear boundary value problems, arising in many physical phenomena, such as dynamic programming, fluid now over a solid object, and heat transfer in a solid and/or adjacent to a solid body in a liquid, are obtained. Also, existence, uniqueness, and convergence results are established by using quasilinearization and monotone iterative methods. Furthermore, examples are presented to demonstrate the application of the solution techniques. (C) 1997 Academic Press.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

214

Issue/Number

1

Publication Date

1-1-1997

Document Type

Article

Language

English

First Page

55

Last Page

62

WOS Identifier

WOS:A1997YA97100005

ISSN

0022-247X

Share

COinS